Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering with lung TB, given AKT-4 with streptomycin injection. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
My daughter is suffering with lung TB doctor has given her AKT-4 for three months with streptomycin injection twice in a long she has to take AKT-4.
Posted Sun, 29 Sep 2013 in Medicines and Side Effects
Answered by Dr. Synthyia Bhagat 1 hour later
Brief Answer:
For 8 months.

Detailed Answer:

Thanks for writing to us.

I understand your concern.

Since your daughter is taking combination of 5 drugs that is

isoniazid,rifampcin.ethambutol.pyrazanamide and streptomycin she must be

treated under category 2.

Regime which is followed in this is;

-for 2 months AKT4 and streptomycin.
-for 1 month AKT4.
-for 5 months combination of isoniazid,rifampcin and ethambutol.

Hope I have answered your query,if you have any othe question I would be glad to help.

Wishing your child good health.

God bless..
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor